# SDR R61A201408140994

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 14,285 hours, 9,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003875
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 14,285 hours, 9,181 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING EXIT CHECK, L2 DOOR SURROUND EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE R & R EMERGENCY BATTERY IAW AMM AND OPS CHECKED GOOD.
